Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Non-Aspirin

Excedrin Migraine Pain Reliever - 200 Caplets, Pack of 6


Excedrin Migraine Pain Reliever - 200 Caplets, Pack of 6 by Excedrin at HQ Health Blogs. MPN: NO20399200. Hurry! Limited time offer. Offer valid only while supplies last. Treats migraine. The first non-prescription medicine approved by the FDA to treat all symptoms of a migraine. In clinical studies, after taking this product, patients with moderate to severe migraines experienced a noticeable reduction in pain within 30 minutes, effective relief with just one dose, lasting relief, and major improvements in their ability to take part in normal activities.Active Ingredients: 1 Caplet: Acetaminophen 250 mg; Aspirin (NSAID - Nonsteroidal Anti-Inflammatory Drug);


Product Description & Reviews

Treats migraine. The first non-prescription medicine approved by the FDA to treat all symptoms of a migraine. In clinical studies, after taking this product, patients with moderate to severe migraines experienced a noticeable reduction in pain within 30 minutes, effective relief with just one dose, lasting relief, and major improvements in their ability to take part in normal activities.Active Ingredients: 1 Caplet: Acetaminophen 250 mg; Aspirin (NSAID - Nonsteroidal Anti-Inflammatory Drug); 250 mg; Caffeine 65 mg

Features & Highlights

  • Treats migraine.

Additional Information

Manufacturer:GLAXOSMITHKLINE CONSUMER
Brand:Excedrin
Part Number:NO20399200
Publisher:GLAXOSMITHKLINE CONSUMER
Studio:GLAXOSMITHKLINE CONSUMER
MPN:NO20399200
UPC:300672039927
EAN:0300672039927
Item Weight:2.64 pounds
Item Size:6 x 10 x 10 inches

Excedrin Migraine Pain Reliever - 200 Caplets, Pack of 6 by Excedrin

Buy Now:
Excedrin Migraine Pain Reliever - 200 Caplets, Pack of 6

4.2 out of 5 stars with 111 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$108.04


Quantity:  

 


View More In Non-Aspirin.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Tylenol 8 HR Arthritis Pain - 225 Caplets, Pack of 6
By Tylenol
mpn: JO308383700, ean: 0300450838377,

Excedrin Extra Strength Pain Reliever - 200 Caplets, Pack of 6
By Excedrin
mpn: 0492, ean: 0300678104926,

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets (Pack of 4)
By Aleve

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets (Pack of 5)
By Aleve

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets (Pack of 3) NL&GY
By Aleve

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets (Pack of 4) Fx&kH
By Aleve

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets (Pack of 5) Fx&kH
By Aleve

Motrin IB, Ibuprofen, Aches and Pain Relief, 225 Count (Pack of 5)
By Motrin
mpn: 300450481627, ean: 0638563198065,

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets (Pack of 5) dKd$I
By Aleve
ean: 0680709214870,

Kirkland Signature Extra Strength Non-Aspirin Acetaminophen 500mg 500-count (Pack of 6)
By Kirkland Signature



Privacy Policy / Terms of Service / Accessibility Statement
© 2020 - hqhealthblogs.com. All Rights Reserved.